MAUDE Adverse Event Report: NIPRO MEDICAL INDUSTRIES (NMI) NIPRO LUER ADAPTER

NIPRO MEDICAL INDUSTRIES (NMI) NIPRO LUER ADAPTER
Model Number LM+20G-1M
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to customer service of fresenius medical care that the end of the adapter that goes into the patient's cvc broke off in the cvc lumen.This occurred at the patient's home when the care partner/wife was obtaining monthly lab work.The end of the lumen that goes into the pt's catheter got stuck in the end of the pt's lumen.Care partner reports that she had to wiggle it back and forth for several minutes before it released.No injury to the patient.It did not break off as previously thought.
 
Additional Manufacturer Narrative
Customer returned unused samples for investigaiton.Pending final investigation on returned samples.
 
Event or Problem Description
 
Additional Manufacturer Narrative

Brand Name
NIPRO LUER ADAPTER
Common Device Name
LUER ADAPTER
Manufacturer (Section D)
NIPRO MEDICAL INDUSTRIES (NMI)
2-19-64, matsubara
tatebayashi-shi, gunma 374-8 518
JA  374-8518
Manufacturer (Section G)
NIPRO MEDICAL INDUSTRIES (NMI)
2-19-64, matsubara
tatebayashi-shi, gunma 374-8 518
JA   374-8518
Manufacturer Contact
michelle tejada
3150 nw 107th avenue
miami, FL 33172
3055997174
MDR Report Key20875287
Report Number9611446-2024-00011
Device Sequence Number15632425
Product Code FMI
UDI-Device Identifier10383790002391
UDI-Public10383790002391
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K992729
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLM+20G-1M
Device Lot Number22K09
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/20/2024
Supplement Date Received by Manufacturer11/20/2024
Initial Report FDA Received Date12/08/2024
Supplement Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown